Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High SGPT levels, non-alcoholic. Prescribed ursodiol. Chances of Hepatitis B?

hi doctor, my hubby is non alcoholic and he was found to have a high level of SGPT around 235, then he was put on tab ursodiol 300mg bd, he took the same dose for three mnths thn he changed the dose to 150 mg bd since last mnth, i just want to know cah high SGPT cause hepatitis b positive condition ? and what all are the risk conditions of this high enzym level ?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear Mam.
There are many causes of raised SGPT, and yes Hepatitis B is one of them.
Your doctor must have tested him for Hepatitis.
In case not, I advise you for the following tests :
1. Liver function test
2. HbsAg , Anti- HCV antibody.
3. Usg Abdomen.

No point in treating raised SGPT levels with Urosidiol without knowing the cause for its rise.
Stay Healthy
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor